# SDR ASAA2022011039589

- Difficulty date: January 10, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 44,509 hours, 14,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: D5725145120200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER SKIN AT RIB 13 T/E JUST FWD OF #2/3 SPOILERS HAS CORROSION GROUNDED - YES. CORROSION ON L/H WING UPPER SKIN AT RIB 13 T/E FASTENERS JUST FWD OF #2/3 SPOILERS REPAIRED IAW EA # A320-57EA-01457, DATED 08/11/2022 REV 00
